8 doctors weighed in:

My girlfriend has been taking yasmin (drospirenone and ethinyl estradiol) pill but we have noticed that her sex drive is always getting worse, could it be affected from the pill?

8 doctors weighed in
5 doctors agree

In brief: Yes

Though there are many causes and reasons for loss of libido and decreased interest in sex, this is not a rare or uncommon side effect of birth control pills including yasmin (drospirenone and ethinyl estradiol).

In brief: Yes

Though there are many causes and reasons for loss of libido and decreased interest in sex, this is not a rare or uncommon side effect of birth control pills including yasmin (drospirenone and ethinyl estradiol).
Dr. Gregory Lewis
Dr. Gregory Lewis
Thank
1 comment
Dr. Michael Flax
Try a different pill
Dr. Donald Jacobson
Psychiatry
4 doctors agree

In brief: Yes, it can

There are complaints all over the internet about yasmin (drospirenone and ethinyl estradiol) destroying a woman's libido.
Just type on ant search engine: yasmin (drospirenone and ethinyl estradiol) and libido and you will quickly see what i mean.

In brief: Yes, it can

There are complaints all over the internet about yasmin (drospirenone and ethinyl estradiol) destroying a woman's libido.
Just type on ant search engine: yasmin (drospirenone and ethinyl estradiol) and libido and you will quickly see what i mean.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
2 comments
Dr. Jon Ahlstrom
It can have a small effect. Take her out to a movie and do the dishes every once and a while.
Dr. Michael Flax
Can try a different pill. The progestin component can be the cause.
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors